# SDR ASOA2013072608778

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 18,495 hours, 17,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDSHEILD FRAME LOWER SILL DAMAGE 9.0" FROM AFT SIDE.  BLENDED OUT DAMAGE TO  WINDSHIELD FRAME LOWER SILL,   FOUND TO BE WITH IN LIMITS IAW SRM 53-11-35.   MAJOR REPAIR IAW GMM 5-3.
